# SDR ASAA2025111862855

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-45, BS 480 TO 520 HAS MULTIPLE AREAS OF CORROSION.  GROUNDED - YES.  REMOVED DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK RBL 45, BS 480 TO 50 IAW  SRM 51-40-02-OG-OW: 2 O: .070 R: 0.026 L: 3 D: 0.044.
